# SDR UPS04843503

- Difficulty date: November 14, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O'S LIFE VEST WORN.  REMOVED AND REPLACED F/O'S LIFE VEST. TAG# 956523.
